Title

Non-Linear Interpolation of the Harmonic–Geometric–Arithmetic Matrix Means

Document Type

Article

Publication Date

1-1-2019

Abstract

Bhatia, Lim, and Yamazaki conjectured that the Kubo–Ando extensions of means of numbers satisfy a norm minimality condition with respect to unitarily invariant norms. In this short note, we introduce a symmetric Kubo–Ando mean and a non-Kubo–Ando extension that do not satisfy this property.

Publication Title

Lobachevskii Journal of Mathematics

Volume

40

Issue

1

First Page

101

Last Page

105

Digital Object Identifier (DOI)

10.1134/S1995080219010062

ISSN

19950802

E-ISSN

18189962

Share

COinS